MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that the during a routine shift check by a clinician, the device displayed a "defib disabled" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical singapore for evaluation; the device's activity log was forwarded to zoll medical us.Review of the device's activity log does show occurrences of a defib failure prompt.The defib board was replaced as a precaution and will be forwarded to zoll medical us for further evaluation.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
The processor/bridge/pace board was returned to zoll medical us; the malfunction was duplicated and attributed to a faulty relay on the processor/bridge/pace.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7864026
Report Number1220908-2018-02596
Device Sequence Number1988603
Product Code MKJ
UDI-Device Identifier00847946018962
UDI-Public00847946018962
Combination Product (Y/N)N
Initial Reporter CountryKN
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer08/21/2018
08/21/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/05/2018
12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1